# SDR IPXA09557774

- Difficulty date: October 9, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Structure
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL COMPARTMENT, APU INLET DOOR FWD MOUNT STRUCTURE HAS CORROSION.  REPAIRED PER ATS ENGINEERING REPAIR NR 09-5025 DATED 12OCT09.
